Volume 26, Number 2
Previous Issue Next Issue

Yuanming Wang & Benyu Guo

J. Comp. Math., 26 (2008), pp. 123-148.

Preview Full PDF 222 1997 Abstract

M. Asch & S. M. Mefire

J. Comp. Math., 26 (2008), pp. 149-195.

Preview Full PDF 223 1921 Abstract

Ming Wang & Weimeng Zhang

J. Comp. Math., 26 (2008), pp. 196-208.

Preview Full PDF 199 1964 Abstract

Yanren Hou & Liquan Mei

J. Comp. Math., 26 (2008), pp. 209-226.

Preview Full PDF 207 2036 Abstract

Li Wang & Yongzhong Song

J. Comp. Math., 26 (2008), pp. 227-239.

Preview Full PDF 214 1952 Abstract

Junfeng Yin & Zhongzhi Bai

J. Comp. Math., 26 (2008), pp. 240-249.

Preview Full PDF 216 1938 Abstract

Weifang Zhu, Jungong Xue & Weiguo Gao

J. Comp. Math., 26 (2008), pp. 250-258.

Preview Full PDF 209 1982 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard